# SDR SWAA2015110245601

- Difficulty date: October 5, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 67,733 hours, 54,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 691A00932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RSS 219, UPPER HOLE IN WEB CRACKED.  REPAIRED WEB IAW EA.
